Horrible scan AEs with Tykerb?
I have never had bad ae's with PET scan diet or infusion...except for today! Horrible nausea, headache, and dizziness after scan today, which is the 1st one while taking Tykerb. Could that be the association?
Zofran and Advil didn't help and my BP was low so my hubby insisted on taking me to the dr for IV meds which stopped helping 10 min after I finished. I haven't felt this bad since I was on chemo so I wonder if it was caused by anxiety over scan, a virus, Tykerb or misbehaving liver.
Yes, I am obsessing about every physical symptom lately but I can't stop.
Lord, give me the comfort of Your embrace and acceptance of Your will.
3/11: DX: IDC, HER2++, ER/PR neg, stage 4, mets to liver. Primary tumor: grade 3; 11 cm. 2nd smaller tumor: ~2.5cm. Multiple affected nodes, 1 spot on liver. 6 rounds TCH prior to bmx.
7/11: Nothing left except Primary breast tumor now 1.5cm.
8/11: BMX, 17/17 nodes clear. No post-op chemo or radiation indicated. NED!
10/11: NED! Continue Herceptin indef.
2/12: Reoccurence of liver mets; both lobes. Tykerb added to Herceptin.
5/12: Progression of liver mets. Stop Tykerb, start Abraxane & Herceptin weekly.
8/12: Progression in liver and lymph nodes around liver and right kidney. Herceptin not working anymore! Stop Abraxane and Herceptin. Start Tykerb and Xeloda.
10/12: Severe side effects. 3 weeks break from everything.
12/12: It's working! All tumors gone except 2 (from 20+) Continue Tykerb and Xeloda. Brain and spine MRIs clear.